Found 2290 results
Author Title [ Type(Desc)] Year
Filters: Filter is   [Clear All Filters]
Articles in international peer reviewed journals
Carvalho M. Bowen-Ruelle-Sinai measures for n-dimensional derived from Anosov diffeomorphisms. Ergodic Theory & Dynamical Systems. 1993;13:21-44.
Duarte R., A. de Oliveira G. The braid and the Shi arrangements and the Pak–Stanley labelling. European Journal of Combinatorics. 2015;50:72-86.Edit
Franco E, Jardim M, Marchesi S. Branes in the moduli space of framed sheaves. Bull. Sci. Math. 2017;141(4):353-383.Edit
Sousa R, Cardoso JS, Da Costa J, Cardoso M.. breast contour detection with shape priors. 2008 15th ieee international conference on image processing, vols 1-5. 2008:1440-1443.Edit
García-Sánchez PA, Rosales J.. On Buchsbaum simplicial affine semigroups. Pacific J. Math.. 2002;202:329-339.Edit
Sousa M., Aguiar P. Building, simulating and visualizing large spiking neural networks with NeuralSyns. Neurocomputing. 2014;123:372-380.Edit
Cumbe VF, Pala AN, Palha AJ, Gaio A., Esteves MF, Mari Jd, et al. Burnout Syndrome and Coping Strategies in Portuguese Oncology Health Care Providers. Archives of Clinical Psychiatry. 2017;44(5):122-6.Edit
Carvalho M. The C^1 interior of zero entropy diffeomorphisms. Portugaliae Mathematica. 1996;53(1):89-95.
Bessa M, Rocha J. On $C^1$-robust transitivity of volume-preserving flows. J. Differential Equations. 2008;245:3127-3143.
Coutinho D., Sousa P., Oliveira O., Gaio A., Duarte R.. Can silicosis explain it all? Revista Portuguesa de Pneumologia (English Edition). 2016;22(6):358-360.Edit
Petrich M, Silva PV. A canonical directly infinite ring. Czechoslovak Math. J.. 2001;51(126):545-560.Edit
Gadbled A, Thiel A-, Wagner E. Categorical action of the extended braid group of affine type $A$.. In Press.Edit
Chapman S., García-Sánchez PA, Llena D., Ponomarenko V., Rosales J.. The catenary and tame degree in finitely generated commutative cancellative monoids. Manuscripta Math.. 2006;120:253-264.Edit
Chapman S., García-Sánchez PA, Llena D.. The catenary and tame degree of numerical monoids. Forum Math.. 2009;21:117-129.Edit
Gama SM, Smirnov G.. The Cauchy problem for a short wave equation. Electron. J. Diff. Eqns.. 2009;2009(8):1-9.Edit
Lomp C. A central closure construction for certain algebra extensions. Applications to Hopf actions. J. Pure Appl. Algebra. 2005;198:297-316.Edit
Loureiro AF, Yakubovich SB. Central factorials under the Kontorovich-Lebedev transform of polynomials. Integral Transforms Spec. Funct.. 2013;24:217-238.
da Costa JF, Rao P.. Central partition for a partition-distance and strong pattern graph. REVSTAT. 2004;2:127-143.Edit
Pinto CM, Golubitsky M. Central pattern generators for bipedal locomotion. J. Math. Biol.. 2006;53:474-489.Edit
Rocha J, Varandas P. The centralizer of $C^r$-generic diffeomorphisms at hyperbolic basic sets is trivial. Proc. Amer. Math. Soc.. 2018;146:247-260.Edit
Rocha J. Centralizers and entropy. Bol. Soc. Brasil. Mat. (N.S.). 1994;25:213-222.
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
Yakubovich SB. Certain isometries related to the bilateral Laplace transform. Math. Model. Anal.. 2006;11:331-346.
Lomp C, Sant'Ana A. Chain and distributive coalgebras. J. Pure Appl. Algebra. 2007;211:581-595.Edit
Rodrigues AA, Labouriau IS, Aguiar MA. A chaotic carousel: dynamics near heteroclinic networks. Bol. Soc. Port. Mat.. 2010:103-109.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.